Im on a tapered prednisone prescription for bad sinus infection. 40mg dailyx4days,30mgx4, 20mgx4 10mgx4. I took my first dose of 40mg today. First half of the day had some weird moods/emotional oddness, but I was prepared for that. Having anxiety (which my doctor knows about, she warned me about most side effects, including heightened stress/anxiety, and prescribed a slightly smaller dose than she really wanted to) I research most medicines before I take them (often a mistake). But the second half of the day I have unusual tired and soreness all over. My spirits are pretty good, and it also feels like my sinuses are already draining, but this fatigue/soreness bothers me. I can walk and stuff but I dont wanna? I just want to lay in bed. Im kinda comfy and sore at the same time, its kinda weird. Im also hoping that maybe the first day is the worst??? Ive taken pred some years ago before, I recall the mood swings and slight personality inconsistencies. I do not remember the soreness (especially leg area), especially after only the first dose. How abnormal is this? How worried should I be? Im also on augmenten, 825/175(?), which I also took my first one today, Ive never had that side effect from that though. Thank you!
I wonder why they didn't give you a prednisone, 6, 5, 4, 3, 2, 1, at 10mg, it always does me the same way, makes me sore and just feel wired, even after I stop taking it a few days, it does stay in your system awhile, hope your feeling better by now, I saw no one had answered, sorry I'm so late with mine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jul 2013 • 2 answers
Updated 20 Jun 2015 • 2 answers
My husband has a severe bronchial infection,and is on 40mg of prednisone a day is this a large dose?
Updated 24 Mar 2016 • 2 answers
Posted 26 Feb 2019 • 0 answers
Took all 4 doses of 10 mg prednisone in one day misread label. It was prescribed for sinus infection
Posted 17 hours ago • 0 answers